MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORP. SPENCER PROBE DEPTH ELECTRODE; ELECTRODE, DEPTH

AD-TECH MEDICAL INSTRUMENT CORP. SPENCER PROBE DEPTH ELECTRODE; ELECTRODE, DEPTH
Model Number SD10R-SP05X-000
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As stated in the description, the electrodes were placed on (b)(6) 2024 and subsequently due to the flat readings were replaced with a second surgery on (b)(6) 2024.There was no harm to the patient.The replacement electrodes recorded well.
 
Event or Problem Description
On (b)(6) 2024 electrodes were implanted in the patient.On april 11th, some of the electrode readings were completely flat.After trouble shooting and changing cables it was decided to replace the electrodes.On april 12th,a second surgery was completed for the replacement of the electrodes.There was no reported harm to the patient.
 
Event or Problem Description
On (b)(6) 2024, electrodes were implanted in the patient.On (b)(6), some of the electrode readings were completely flat.After trouble shooting and changing cables it was decided to replace the electrodes.On (b)(6), a second surgery was completed for the replacement of the electrodes.There was no reported harm to the patient.
 
Additional Manufacturer Narrative
As stated in the description, the electrodes were placed on (b)(6) 2024 and subsequently due to the flat readings were replaced with a second surgery on (b)(6) 2024.There was no harm to the patient.The replacement electrodes recorded well.Updated 6/3/2024.The clinical specialist and director of engineering were on site for the removal of the original electrodes.After the removal, the electrodes tested within the required parameters thus refuting the complaint.The issue was discussed with the clinicians on site and all were unable to identify the cause of the flat readings.As a recommendation for future use of electrodes the clinicians were told to be mindful of kinking the electrodes and tracking other equipment used to see if that is a factor in flat readings.
 
Additional Manufacturer Narrative
As stated in the description, the electrodes were placed on (b)(6) 2024 and subsequently due to the flat readings were replaced with a second surgery on (b)(6) 2024.There was no harm to the patient.The replacement electrodes recorded well.Updated on 6/3/2024: the clinical specialist and director of engineering were on site for the removal of the original electrodes.After the removal, the electrodes tested within the required parameters thus refuting the complaint.The issue was discussed with the clinicians on site and all were unable to identify the cause of the flat readings.As a recommendation for future use of electrodes the clinicians were told to be mindful of kinking the electrodes and tracking other equipment used to see if that is a factor in flat readings.Updated on 09/27/2024: "udi related data quality updates only" clarification and correction of the following missing items from previous supplemental report: combination product: no brand name: spencer probe delth electrode.Model and catalog number sd10r-sp05x-000.Primary di number (b)(4).
 
Event or Problem Description
On (b)(6) 2024 electrodes were implanted in the patient.On (b)(6) 2024, some of the electrode readings were completely flat.After trouble shooting and changing cables it was decided to replace the electrodes.On (b)(6) 2024, a second surgery was completed for the replacement of the electrodes.There was no reported harm to the patient.

Brand Name
SPENCER PROBE DEPTH ELECTRODE
Common Device Name
ELECTRODE, DEPTH
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer (Section G)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer Contact
monique-elise alamina
400 west oakview parkway
oak creek, WI 53154
2626341555
MDR Report Key19222661
Report Number2183456-2024-00006
Device Sequence Number6941913
Product Code GZL
UDI-Device Identifier00841823109354
UDI-Public841823109354
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K223269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSD10R-SP05X-000
Device Catalogue NumberSD10R-SP05X-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer04/11/2024
04/11/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date06/03/2024
09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown